# SDR DALA2015090305401

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 40,632 hours, 27,314 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Unit
- Condition: Faulted
- Location: Aileron Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON T/O THE ACFT ROLLED LEFT BUT WAS CONTROLLABLE. AT 2,000FT ACFT NORMAL WITH RIGHT STEERING , BUT TO THE LEFT WAS VERY STIFF, LIKE SOMETHING WAS BINDING. RETURNED TO DEPARTURE. COMPLIED WITH FIM 27-10-00-810-803. AILERON RTS CHECKS GOOD ON BOTH FCCS.  LUBRICATED BOTH AILERONS AND TABS IAW AMM 12-24.  AILERON RIG CHECKS OK IAW AMM 27-10.  BOTH CONTROL WHEELS OPERATE SMOOTHLY, NO BINDING OR RATCHETING.  FWD BAG BIN CEILING CHECKS OK WITH NO EVIDENCE OF OVERLOADING.  FOUND ATCU FAULT ON AILERON TRIM CONTROL UNIT.  REPLACED CONTROL UNIT IAW AMM 27-10.  PERFORMED SUCCESSFUL VERIFICATION FLIGHT.  ACFT OK FOR SERVICE.
